# SDR RAIA2009081000003

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,505 hours, 23,097 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00049
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF, CREW REPORTED THAT THE LANDING GEAR HANDLE WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER AND THE SYSTEM OPS CHECKED GOOD.
